Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2011, Vol. 20 Issue (3): 030202    DOI: 10.1088/1674-1056/20/3/030202
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Mei symmetries and Mei conserved quantities for higher-order nonholonomic constraint systems
Jiang Wen-An, Li Zhuang-Jun, Luo Shao-Kai
Institute of Mathematical Mechanics and Mathematical Physics, Zhejiang Sci-Tech University, Hangzhou 310018, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: